A 26-year-old female asked:
Disclaimer

do antibiotics make you bloated?

1 doctor answer
Dr. Martin Raff
55 years experience Infectious Disease
Possible: But what antibiotics are you talking about. Several may give some takers upper GI issues, some may alter intestinal bacterial flora and create problems in that fashion. Tell us what drugs you are referring to.
Answered on Aug 9, 2019
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 29-year-old female asked:
Dr. Karen Butler
20 years experience Family Medicine
Dx: What diagnosis were you given to be on an antibiotic? Need more information. Seems your bloated before the antibiotic started? Diahrea? Constipation ... Read More
A female asked:
Dr. Joy Jackson
18 years experience Family Medicine
You : You may be dealing with a colitis, irritable bowel, an unknown allergy, or lactose intolerance. I am not quite sure if your symptoms are related to th ... Read More
A 35-year-old female asked:
Dr. Frank Kuitems
38 years experience Internal Medicine
Yes: Yes bloating can be from increased air /gas in colon and tew change in bacterial flora (mixture of bacteria in the colon).If not improved in 2 or 3 we ... Read More
1
1 thank
A 25-year-old male asked:
Dr. Raj Borade
18 years experience Gastroenterology
See ur hepatologist: Hi, to distinguish between fluid retention ; antibiotic as a cause of ur abdo swelling you will need a physical exam by the doc who is familiar with y ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month